Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 7, Pages 965–977 (Mi zvmmf2529)  

This article is cited in 4 scientific papers (total in 4 papers)

The construction of approximate integral funnels of differential inclusions

V. N. Ushakov, A. P. Khripunov

Ekaterinburg

Full text: PDF file (1380 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:7, 833–842

Bibliographic databases:
UDC: 517.977
MSC: Primary 93B03; Secondary 93B40
Received: 06.08.1993

Citation: V. N. Ushakov, A. P. Khripunov, “The construction of approximate integral funnels of differential inclusions”, Zh. Vychisl. Mat. Mat. Fiz., 34:7 (1994), 965–977; Comput. Math. Math. Phys., 34:7 (1994), 833–842

Citation in format AMSBIB
\Bibitem{UshKhr94}
\by V.~N.~Ushakov, A.~P.~Khripunov
\paper The construction of approximate integral funnels of differential inclusions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 7
\pages 965--977
\mathnet{http://mi.mathnet.ru/zvmmf2529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1293950}
\zmath{https://zbmath.org/?q=an:0839.93009}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 7
\pages 833--842
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV57000001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2529
  • http://mi.mathnet.ru/eng/zvmmf/v34/i7/p965

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Ushakov, A. R. Matviichuk, A. V. Ushakov, A. L. Kazakov, “O postroenii reshenii zadachi o sblizhenii v fiksirovannyi moment vremeni”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 5:4 (2012), 95–115  mathnet
    2. V. N. Ushakov, A. R. Matviichuk, A. V. Ushakov, G. V. Parshikov, “Invariantnost mnozhestv pri konstruirovanii reshenii zadachi o sblizhenii v fiksirovannyi moment vremeni”, Tr. IMM UrO RAN, 19, no. 1, 2013, 264–283  mathnet  mathscinet  elib
    3. V. N. Ushakov, A. R. Matviychuk, G. V. Parshikov, “A method for constructing a resolving control in an approach problem based on attraction to the solvability set”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 135–144  mathnet  crossref  mathscinet  isi  elib
    4. A. A. Zimovets, “Metod prigranichnogo sloya dlya priblizhennogo postroeniya mnozhestv dostizhimosti upravlyaemykh sistem”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 18–25  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:254
    Full text:78
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021